Nosebleed

Nosebleed

C002/4786 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 50.5MB

Downloadable file size: 1.7MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: MODEL RELEASED. Nosebleed. 84 year old man with a nosebleed, or 'epistaxis', which was caused by warfarin. Warfarin is a blood anticoagulant (anti-clotting agent), which this patient was prescribed to treat his cardiac arrhythmia (abnormal heart rhythm).

Release details: Model release available. Property release not required.

Keywords: 80s, 84, abnormal, adult, anti clotting agent, anti-clotting, anti-coagulant, anticoagulant, bleeding, blood, bloody, cardiac arrhythmia, caucasian, close-up, condition, detail, disorder, eighties, eighty four, elderly, epistaxis, equipment, healthcare, heart rhythm, human, human body, injury, male, man, medical, medicine, nose, nosebleed, old, people, person, side effect, unhealthy, warfarin, white

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.